FFC..T3 and candida help with figuring out my blood work

Discussion in 'Fibromyalgia Main Forum' started by jane32, Mar 25, 2006.

  1. jane32

    jane32 New Member

    I do not have another drs. appt for three weeks but I asked for a copy of my new blood work early. Now I am sitting her trying to understand the numbers. I was leaning towards hypothyroid and now I think I am hyperthyroid. I have been on 37.5 mg of T3 for 3 months now. I have not started the candida protocal but some levels went down and some went up. Does anyone know the difference b/c IGG, IGA and IGM?

    My tsh was 2.1 and is now .3

    My T3 free was 314 and now is high -575

    My Candida AB IGG was 1.83 and now it 1.66

    My Candida AB IGA was .39 and now is the same .39

    My Candida AB IGM was .86 and now is 1.25


    My Vitamin D is high 65.4 ...I am not sure what that means though!

    Thanks for any input. All I know is that the past month sleep has been more of an issue and I have exteme muscle weakness and some pain-all new for me!
  2. PVLady

    PVLady New Member

  3. skierchik

    skierchik New Member


    The only thing I can tell you for sure is your T3 is way too high and is likely the cause of you not sleeping and probably the pain too.

    If you continue taking that much T3, you will continue to lose too much potassium, magnesium, calcium (osteoporosis), lose muscle tissue, and stress out the heart. T3 is very powerful and most often over prescribed. In other words, doctors don't know the power of it and how strong it is.

    I can only take a spec of my 5mcg pill and not every day. My T3 is a little low too. The good news is....it has a very short shelf-life and once you reduce or go off it, it will get out of your system quickly.

    You may want to not take it for a couple of days. Or maybe cut it in half or less. My feeling is you don't need near that much. And as you heal you probably won't need it at all!! If you want more info on T3, go to www.about.thyroid.com.

    I think we're twins!

    Hugs,

    skierchik
  4. jane32

    jane32 New Member

    Yeah the nurse told me that he may want to dose me up again but maybe I misunderstood her b/c that just does not seem right!
  5. spiritsky

    spiritsky Member

    I totally agree with skierchick. Your T3 is way too high. You should get off of it for a few days and then start at a lower dose. You may not even need it anymore. And it's definitely affecting your sleep at those levels.

    I was on T3 for about 4 months but now I havn't had any for several weeks an I'm doing just fine. The FFC that I go to told me that it's not uncommon for some to get off Thyroid supplementation after a while.

    High Vitamin D is an indicator of an inflammatory disease. Basically confirming that you have inflammation.

    Your Candida IGM is telling you that your Candida is flaring up. You really need to stay off the Carbs and sugars that feed Candida and move to a more alkaline diet.



  6. jane32

    jane32 New Member

    What should I include in a more alkaline diet?

    I have heard it thrown around here on the message boards but wasn't sure what it entails.

    Can too much t3 cause muscle pain and weakness?
  7. spiritsky

    spiritsky Member

    If you really want to know more about an alkaline diet I would recommend the book "the PH Miracle" by Dr Robert Young. He also wrote the PH miracle for Diabetes and the PH miracle for Weight Loss. They all have similar info but the last two books have better recipes.

    T3, I don't think would cause weakness and pain. That's probably more related to your high Candida.
  8. Juloo

    Juloo Member

    My understanding is that the FFC's T3 protocol is *expected* to produce wonky results on common thyroid tests -- they use T3 in many cases because your T4 is not properly being converted to T3, and T3 is the active thyroid hormone that they're trying to increase.

    I only mention this because my local doc saw my (similar) test results and was concerned. I discussed this w/my FFC doctor, and she sent me a short page on it to forward to my person here, and I signed a file release form so they could discuss the situation. So far, instead of going off T3, my dosage has been increased; HOWEVER, I am *not* having any countereffects to this approach, so this is why I suggest you talk to your doctor.
    [This Message was Edited on 03/27/2006]
  9. jane32

    jane32 New Member

    Are you still doing good on the Valtrex or are you off it now?

    Are you still with the FFC?

    I have been on valtrex for three months but I am still getting the fevers.

    What were or are your symptomS? What has worked the best for you?

    I now just remembered that I took a short walk two weeks ago and a day later the weakness began. I have been out and about since having CFS but I guess going up a hill could have really put me in a bad spot...to now cause muscle pain and weakness. So maybe that it my problem!


    Spiritsky...I will look into that book-thanks

    [This Message was Edited on 03/26/2006]
  10. Juloo

    Juloo Member

    I'm still with the FFC, and I am not on Valtrex anymore. Despite the fact that my mild/moderate FM pain had completely gone (and stayed gone) after being put on Valtrex over a year ago, my EBV levels were still quite high. After two months w/the FFC, the doctor there switched me to Famvir, and I remain on that. It kicked my rear for a few weeks before I got used to it, but I'm okay with it now.

    I'm not sure what I could say my symptoms are anymore. It's all CFS, you know? Sometimes I'm just *done*. Sometimes it is the sleep problem. Fortunately, I'm not very cold anymore (although I've yet to find something that can help me with heat intolerance).

    I've currently got an ear infection, so I am on prednisone for that. There's a lot of allergy symptoms going on in our house, so we're dealing with the fallout from all the pollen, and that makes me tired, too.

    My complete med/sup roster now is the following:

    Samento, nystatin, Energy Extract, Transfer Factor 4000, Efexor (pre-FFC), Famvir, Ambien, Lucostem, Pregnenolone, DHEA, Testosterone, Progesterone, Mitomax NT, Iron, Corvalen M, Artemissinin, Liv 52, cumanda, Cortisol, Energy Enfusion, B-Complex, T3 (62.5), Parazyme (my own favorite digestive enzymes) and metronidazole gel for rosacea (pre-FFC).

    Makes me tired just looking at the list!
    [This Message was Edited on 03/27/2006]
  11. jane32

    jane32 New Member

    The dr. mentioned about putting me on that if I wasn't feeling better. Did you herx off of it? Do you think it helped? I know sometimes it is hard to say what is helping when you are on so much.

    Thanks for your update.